Alert archive / Georgia / River Flood Warnings in 2014
River Flood Warning 10, NWS Charleston, SC
NWS Charleston, SC issued this river flood warning at Mar 9, 2014, 1:21 AM EST for Tattnall County, Toombs County, Georgia. It took effect at Mar 9, 2014, 1:49 PM EDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Mar 9, 2014, 1:21 AM EST (06:21 UTC)
- In effect from
- Mar 9, 2014, 1:49 PM EDT
- Expired
- Mar 13, 2014, 1:10 PM EDT
- In force
- 4 days
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Tattnall County, GA, Toombs County, GA
The radar
The Charleston,SC radar (KCLX), 126 km from the middle of the area, began a volume at 06:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ohoopee River near Reidsville (REDG1). The gauge peaked at 11.47 ft at Mar 10, 2014, 8:00 PM EDT.
- Action stage
- 10 ft
- Minor stage
- 11 ft
- Moderate stage
- 16 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02225500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
201
WGUS42 KCHS 090621
FLWCHS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
121 AM EST SUN MAR 9 2014
GAC267-279-100621-
/O.NEW.KCHS.FL.W.0010.140309T1749Z-140313T0600Z/
/REDG1.1.ER.140309T1749Z.140311T0600Z.140312T1800Z.NO/
121 AM EST SUN MAR 9 2014
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* FLOOD WARNING FOR
THE OHOOPEE RIVER NEAR REIDSVILLE.
* FROM THIS AFTERNOON TO LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING
IS CANCELLED.
* AT 1 AM SUNDAY THE STAGE WAS 10.8 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 11.2 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY EARLY WEDNESDAY AFTERNOON.
* AT 11.0 FEET...WATER ENTERS THE BACK YARDS OF SOME HOMES IN THE JOY
BLUFF COMMUNITY.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$9 follow-up statements
314
WGUS82 KCHS 091507
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1107 AM EDT SUN MAR 9 2014
SCC015-043-089-101507-
/O.CON.KCHS.FL.W.0009.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.140227T1715Z.140313T0600Z.000000T0000Z.NO/
1107 AM EDT SUN MAR 9 2014
THE FLOOD WARNING CONTINUES FOR
THE SANTEE RIVER NEAR JAMESTOWN.
* AT 10 AM SUNDAY THE STAGE WAS 11.6 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL RISE TO NEAR 12.6 FEET BY EARLY THURSDAY
MORNING THEN BEGIN A SLOW FALL.
* AT 12.0 FEET...SEVERAL DIRT LOGGING ROADS BECOME IMPASSABLE.
&&
LAT...LON 3347 8002 3354 7998 3335 7969 3327 7946
3320 7951 3329 7976
$$
GAC267-279-101507-
/O.EXT.KCHS.FL.W.0010.140309T1800Z-000000T0000Z/
/REDG1.1.ER.140309T1800Z.140311T0600Z.000000T0000Z.NO/
1107 AM EDT SUN MAR 9 2014
THE FLOOD WARNING CONTINUES FOR
THE OHOOPEE RIVER NEAR REIDSVILLE.
* UNTIL FURTHER NOTICE.
* AT 10 AM SUNDAY THE STAGE WAS 10.9 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 11.5 FEET BY EARLY TUESDAY MORNING.
* AT 11.0 FEET...WATER ENTERS THE BACK YARDS OF SOME HOMES IN THE JOY
BLUFF COMMUNITY.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$008
WGUS82 KCHS 100219
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1019 PM EDT SUN MAR 9 2014
SCC015-043-089-110219-
/O.CON.KCHS.FL.W.0009.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.140227T1715Z.140312T1800Z.000000T0000Z.NO/
1019 PM EDT SUN MAR 9 2014
THE FLOOD WARNING CONTINUES FOR
THE SANTEE RIVER NEAR JAMESTOWN.
* AT 9 PM SUNDAY THE STAGE WAS 11.8 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL RISE TO NEAR 12.5 FEET BY EARLY WEDNESDAY
AFTERNOON THEN BEGIN A SLOW FALL.
* AT 12.0 FEET...SEVERAL DIRT LOGGING ROADS BECOME IMPASSABLE.
&&
LAT...LON 3347 8002 3354 7998 3335 7969 3327 7946
3320 7951 3329 7976
$$
GAC267-279-110218-
/O.EXT.KCHS.FL.W.0010.000000T0000Z-140315T0000Z/
/REDG1.1.ER.140309T1715Z.140311T1200Z.140314T1200Z.NO/
1019 PM EDT SUN MAR 9 2014
THE FLOOD WARNING CONTINUES FOR
THE OHOOPEE RIVER NEAR REIDSVILLE.
* AT 10 PM SUNDAY THE STAGE WAS 11.2 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL RISE TO NEAR 11.6 FEET BY TUESDAY
MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING.
* AT 11.0 FEET...WATER ENTERS THE BACK YARDS OF SOME HOMES IN THE JOY
BLUFF COMMUNITY.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$432
WGUS82 KCHS 101506
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1106 AM EDT MON MAR 10 2014
SCC015-043-089-111506-
/O.CON.KCHS.FL.W.0009.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.140227T1715Z.140310T1800Z.000000T0000Z.NO/
1106 AM EDT MON MAR 10 2014
THE FLOOD WARNING CONTINUES FOR
THE SANTEE RIVER NEAR JAMESTOWN.
* AT 10 AM MONDAY THE STAGE WAS 12.1 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL REMAIN NEAR 12.1 FEET THIS AFTERNOON
THEN BEGIN A SLOW FALL.
* AT 12.0 FEET...SEVERAL DIRT LOGGING ROADS BECOME IMPASSABLE.
&&
LAT...LON 3347 8002 3354 7998 3335 7969 3327 7946
3320 7951 3329 7976
$$
GAC267-279-111505-
/O.EXT.KCHS.FL.W.0010.000000T0000Z-140313T1200Z/
/REDG1.1.ER.140309T1715Z.140311T0000Z.140313T0000Z.NO/
1106 AM EDT MON MAR 10 2014
THE FLOOD WARNING CONTINUES FOR
THE OHOOPEE RIVER NEAR REIDSVILLE.
* AT 10 AM MONDAY THE STAGE WAS 11.4 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL RISE TO NEAR 11.5 FEET BY THIS EVENING.
THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY EVENING.
* AT 11.0 FEET...WATER ENTERS THE BACK YARDS OF SOME HOMES IN THE JOY
BLUFF COMMUNITY.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$668
WGUS82 KCHS 110219
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1019 PM EDT MON MAR 10 2014
SCC015-043-089-120219-
/O.CON.KCHS.FL.W.0009.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.140227T1715Z.140311T0600Z.000000T0000Z.NO/
1019 PM EDT MON MAR 10 2014
THE FLOOD WARNING CONTINUES FOR
THE SANTEE RIVER NEAR JAMESTOWN.
* AT 9 PM MONDAY THE STAGE WAS 12.2 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL BEGIN A SLOW FALL EARLY TUESDAY
MORNING.
* AT 12.0 FEET...SEVERAL DIRT LOGGING ROADS BECOME IMPASSABLE.
&&
LAT...LON 3347 8002 3354 7998 3335 7969 3327 7946
3320 7951 3329 7976
$$
GAC267-279-120218-
/O.CON.KCHS.FL.W.0010.000000T0000Z-140313T1200Z/
/REDG1.1.ER.140309T1715Z.140311T0600Z.140313T0000Z.NO/
1019 PM EDT MON MAR 10 2014
THE FLOOD WARNING CONTINUES FOR
THE OHOOPEE RIVER NEAR REIDSVILLE.
* AT 10 PM MONDAY THE STAGE WAS 11.5 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY EVENING.
* AT 11.0 FEET...WATER ENTERS THE BACK YARDS OF SOME HOMES IN THE JOY
BLUFF COMMUNITY.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$680
WGUS82 KCHS 111357
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
957 AM EDT TUE MAR 11 2014
SCC015-043-089-121357-
/O.CON.KCHS.FL.W.0009.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.140227T1715Z.140313T0600Z.000000T0000Z.NO/
957 AM EDT TUE MAR 11 2014
THE FLOOD WARNING CONTINUES FOR
THE SANTEE RIVER NEAR JAMESTOWN.
* AT 9 AM TUESDAY THE STAGE WAS 12.3 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL RISE TO NEAR 12.8 FEET BY EARLY THURSDAY
MORNING THEN BEGIN A SLOW FALL.
* AT 12.0 FEET...SEVERAL DIRT LOGGING ROADS BECOME IMPASSABLE.
&&
LAT...LON 3347 8002 3354 7998 3335 7969 3327 7946
3320 7951 3329 7976
$$
GAC267-279-121356-
/O.EXT.KCHS.FL.W.0010.000000T0000Z-140313T1800Z/
/REDG1.1.ER.140309T1715Z.140311T0645Z.140313T0600Z.NO/
957 AM EDT TUE MAR 11 2014
THE FLOOD WARNING CONTINUES FOR
THE OHOOPEE RIVER NEAR REIDSVILLE.
* AT 9 AM TUESDAY THE STAGE WAS 11.4 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER IS EXPECTED TO DROP BELOW FLOOD STAGE EARLY
THURSDAY MORNING.
* AT 11.0 FEET...WATER ENTERS THE BACK YARDS OF SOME HOMES IN THE JOY
BLUFF COMMUNITY.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$811
WGUS82 KCHS 120141
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
941 PM EDT TUE MAR 11 2014
SCC015-043-089-130141-
/O.CON.KCHS.FL.W.0009.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.140227T1715Z.140312T1800Z.000000T0000Z.NO/
941 PM EDT TUE MAR 11 2014
THE FLOOD WARNING CONTINUES FOR
THE SANTEE RIVER NEAR JAMESTOWN.
* AT 8 PM TUESDAY THE STAGE WAS 12.5 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL RISE TO NEAR 12.7 FEET BY EARLY WEDNESDAY
AFTERNOON THEN BEGIN A SLOW FALL.
* AT 12.0 FEET...SEVERAL DIRT LOGGING ROADS BECOME IMPASSABLE.
&&
LAT...LON 3347 8002 3354 7998 3335 7969 3327 7946
3320 7951 3329 7976
$$
GAC267-279-130140-
/O.CON.KCHS.FL.W.0010.000000T0000Z-140313T1800Z/
/REDG1.1.ER.140309T1715Z.140311T0645Z.140313T0600Z.NO/
941 PM EDT TUE MAR 11 2014
THE FLOOD WARNING CONTINUES FOR
THE OHOOPEE RIVER NEAR REIDSVILLE.
* AT 9 PM TUESDAY THE STAGE WAS 11.3 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER IS EXPECTED TO DROP BELOW FLOOD STAGE EARLY
THURSDAY MORNING.
* AT 11.0 FEET...WATER ENTERS THE BACK YARDS OF SOME HOMES IN THE JOY
BLUFF COMMUNITY.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$909
WGUS82 KCHS 121404
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1004 AM EDT WED MAR 12 2014
SCC015-043-089-131404-
/O.CON.KCHS.FL.W.0009.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.140227T1715Z.140313T1200Z.000000T0000Z.NO/
1004 AM EDT WED MAR 12 2014
THE FLOOD WARNING CONTINUES FOR
THE SANTEE RIVER NEAR JAMESTOWN.
* AT 9 AM WEDNESDAY THE STAGE WAS 12.7 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL RISE TO NEAR 12.9 FEET BY THURSDAY
MORNING THEN BEGIN A SLOW FALL.
* AT 12.0 FEET...SEVERAL DIRT LOGGING ROADS BECOME IMPASSABLE.
&&
LAT...LON 3347 8002 3354 7998 3335 7969 3327 7946
3320 7951 3329 7976
$$
GAC267-279-131403-
/O.CON.KCHS.FL.W.0010.000000T0000Z-140313T1800Z/
/REDG1.1.ER.140309T1715Z.140311T0645Z.140313T0600Z.NO/
1004 AM EDT WED MAR 12 2014
THE FLOOD WARNING CONTINUES FOR
THE OHOOPEE RIVER NEAR REIDSVILLE.
* AT 9 AM WEDNESDAY THE STAGE WAS 11.2 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER IS EXPECTED TO DROP BELOW FLOOD STAGE EARLY
THURSDAY MORNING.
* AT 11.0 FEET...WATER ENTERS THE BACK YARDS OF SOME HOMES IN THE JOY
BLUFF COMMUNITY.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$860
WGUS82 KCHS 130145
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
945 PM EDT WED MAR 12 2014
SCC015-043-089-140145-
/O.CON.KCHS.FL.W.0009.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.140227T1715Z.140313T1200Z.000000T0000Z.NO/
945 PM EDT WED MAR 12 2014
THE FLOOD WARNING CONTINUES FOR
THE SANTEE RIVER NEAR JAMESTOWN.
* AT 8 PM WEDNESDAY THE STAGE WAS 12.8 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL RISE TO NEAR 12.9 FEET BY THURSDAY
MORNING THEN BEGIN A SLOW FALL.
* AT 12.0 FEET...SEVERAL DIRT LOGGING ROADS BECOME IMPASSABLE.
&&
LAT...LON 3347 8002 3354 7998 3335 7969 3327 7946
3320 7951 3329 7976
$$
GAC267-279-140000-
/O.EXT.KCHS.FL.W.0010.000000T0000Z-140314T0000Z/
/REDG1.1.ER.140309T1715Z.140311T0645Z.140313T1200Z.NO/
945 PM EDT WED MAR 12 2014
THE FLOOD WARNING CONTINUES FOR
THE OHOOPEE RIVER NEAR REIDSVILLE.
* AT 9 PM WEDNESDAY THE STAGE WAS 11.1 FEET.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO DROP BELOW FLOOD STAGE THURSDAY
MORNING.
* AT 11.0 FEET...WATER ENTERS THE BACK YARDS OF SOME HOMES IN THE JOY
BLUFF COMMUNITY.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$016
WGUS82 KCHS 131710
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
110 PM EDT THU MAR 13 2014
GAC267-279-131740-
/O.CAN.KCHS.FL.W.0010.000000T0000Z-140314T0000Z/
/REDG1.1.ER.140309T1715Z.140311T0645Z.140313T1100Z.NO/
110 PM EDT THU MAR 13 2014
THE FLOOD WARNING IS CANCELLED FOR
THE OHOOPEE RIVER NEAR REIDSVILLE.
* AT 12 PM THURSDAY THE STAGE WAS 10.9 FEET.
* FLOOD STAGE IS 11.0 FEET.
* FELL BELOW FLOOD STAGE AT 7 AM THURSDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 10.6 FEET BY FRIDAY
MORNING.
* AT 11.0 FEET...WATER ENTERS THE BACK YARDS OF SOME HOMES IN THE JOY
BLUFF COMMUNITY.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this river flood warning went out at Mar 9, 12:52 AM EST, 29 minutes earlier.
Area forecast discussion, Mar 9, 12:52 AM EST, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 1252 AM EST SUN MAR 9 2014 .SYNOPSIS... HIGH PRESSURE WILL GENERALLY PREVAIL INTO EARLY NEXT WEEK...SUPPORTING A WARMING TREND. A COLD FRONT WILL MOVE THROUGH THE AREA DURING THE MIDDLE OF NEXT WEEK...FOLLOWED BY COOL HIGH PRESSURE LATE WEEK INTO NEXT WEEKEND. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... FLAT RIDGING WILL PREVAIL ALOFT TONIGHT. MEANWHILE AT THE SURFACE... A MAINLY EAST-WEST ORIENTED HIGH PRESSURE AXIS WILL REMAIN JUST SOUTH OF THE AREA...AS A COLD FRONT WELL UPSTREAM DROPS INTO THE SOUTHERN MID-ATLANTIC AND SOUTHERN APPALACHIAN REGION LATE. OTHER THAN A FEW THIN HIGH CLOUDS AND/OR PATCHES OF MID LEVEL CLOUDS...SKIES WILL BE MAINLY CLEAR. A SW AND WEST COMPONENT TO THE LOW AND MID LEVEL FLOW WILL SUPPORT WARMER TEMPERATURES TONIGHT...WITH LOWS IN THE MID OR UPPER 40S IN MOST AREAS AWAY FROM THE IMMEDIATE COAST. THERE ARE INDICATIONS THAT A LITTLE FOG COULD ADVECT INTO FAR SE GA FROM THE SW LATE WHERE CROSS-OVER TEMPS ARE ALREADY BEING REACHED AND WIND FIELDS ARE THE LIGHTEST. BUT SINCE THERE IS NOTHING YET ON SATELLITE OR IN AREA OBSERVATIONS WE HAVE REFRAINED FROM ADDING TO THE GRIDDED FORECAST. && .SHORT TERM /6 AM THIS MORNING THROUGH TUESDAY/... SUNDAY THROUGH MONDAY...A BROAD LEE-SIDE SURFACE TROUGH AND ASSOCIATED WESTERLY LOW LEVEL FLOW WILL PREVAIL. A WEAKENING BACKDOOR COLD FRONT WILL STALL/DISSIPATE NORTH OF THE REGION DURING THE PERIOD. ALOFT...AN ELONGATED AXIS OF VORTICITY EMBEDDED WITHIN A ZONAL FLOW ALOFT WILL SETTLE INTO THE REGION...AND GUIDANCE DEPICTS A BAND OF SOMEWHAT ENHANCED 850-500 MB MOISTURE...SUGGESTING AT LEAST PARTLY CLOUDY SKIES SUNDAY. THIS BAND OF MOISTURE WILL PUSH SOUTH AND DISSIPATE MONDAY...SUPPORTING MOSTLY SUNNY SKIES. GIVEN THE PREVAILING WESTERLY FLOW...EXPECT HIGH TEMPS IN THE LOWER/MID 70S SUNDAY AND MID/UPPER 70S MONDAY. DESPITE OFFSHORE FLOW...THE SEA BREEZE CIRCULATION WILL DEVELOP ON THE BEACHES EACH AFTERNOON...PUSHING MUCH COOLER TEMPERATURES ONSHORE. NIGHTTIME LOWS WILL AVERAGE MID 40S TO NEAR 50 DEGREES SUNDAY NIGHT AND UPPER 40S TO MID 50S MONDAY NIGHT. TUESDAY...DESPITE INCREASING MID/HIGH LEVEL CLOUDS AHEAD OF A SOUTHERN BRANCH TROUGH OVER THE WESTERN GULF OF MEXICO...BUILDING HEIGHTS ALOFT AND W/SW WINDS WILL SUPPORT HIGH TEMPS IN THE MID/UPPER 70S. A FEW LOCATIONS AWAY FROM THE COAST COULD TOP OUT AROUND 80F...WHILE THE AFTERNOON SEA BREEZE WILL AGAIN PUSH MUCH COOLER TEMPERATURES INTO COASTAL LOCATIONS. A WEAKENING SOUTHERN BRANCH SHORTWAVE AND ASSOCIATED MOISTURE WILL APPROACH THE REGION TUESDAY AFTERNOON. A FEW SHOWERS COULD PUSH INTO AREAS ALONG/SOUTH OF THE SAVANNAH RIVER BY LATER TUESDAY AFTERNOON...BUT DUE TO DRY AIR IN PLACE...OPTED TO HOLD POPS BELOW 13 PERCENT WITH NO MENTION OF PRECIPITATION ACROSS SOUTHWEST COUNTIES. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... AS AN UPPER TROUGH AMPLIFIES W/NW OF THE REGION...A WEAKENING SOUTHERN BRANCH SHORTWAVE WILL EJECT EAST/NORTHEAST ACROSS THE REGION TUESDAY NIGHT INTO WEDNESDAY...PRODUCING A PERIOD OF AT LEAST CHANCE POPS/SCATTERED SHOWERS. HIGHER POPS COULD EVENTUALLY BE REQUIRED IN SOME AREAS TUESDAY NIGHT. WEDNESDAY...MODEL AGREEMENT HAS IMPROVED REGARDING THE MID WEEK COLD FRONTAL PASSAGE. UPSTREAM...A PHASING/AMPLIFYING UPPER TROUGH WILL SUPPORT DEEPENING SURFACE LOW PRESSURE THAT WILL CROSS THE CENTRAL APPALACHIANS AND PUSH ENE OFF THE MID ATLANTIC COAST. THESE FEATURES WILL DRIVE A STRONG COLD FRONT TOWARD THE REGION WEDNESDAY AND THROUGH THE REGION/OFFSHORE WEDNESDAY NIGHT. MAINTAINED SLIGHT CHANCE/CHANCE POPS WEDNESDAY/WEDNESDAY NIGHT TO ACCOUNT FOR COLD FROPA. IF THE LEAD SHORTWAVE CLEARS THE REGION WEDNESDAY MORNING ALLOWING A STRONG WARM SECTOR TO SURGE INTO THE REGION...A HIGH SHEAR/LOW CAPE CONVECTIVE EVENT COULD OCCUR WEDNESDAY AFTERNOON/ EVENING. HIGH PRESSURE WILL SUPPLY BELOW NORMAL TEMPERATURES THURSDAY AND FRIDAY...PERHAPS EVEN INTO NEXT WEEKEND DESPITE A MODERATING TREND. && .AVIATION /06Z SUNDAY THROUGH THURSDAY/... VFR THROUGH 06Z MONDAY. EXTENDED AVIATION OUTLOOK...MAINLY VFR THROUGH EARLY NEXT WEEK. FLIGHT RESTRICTIONS POSSIBLE ASSOCIATED WITH A COLD FRONT MID WEEK. && .MARINE... TONIGHT...AN EAST-WEST RIDGE OF HIGH PRESSURE WILL BE LOCATED JUST SOUTH OF THE WATERS THROUGH TONIGHT. FURTHER UPSTREAM...A WEAK COLD FRONT WILL DROP SOUTHEAST INTO THE CAROLINAS AND NORTHERN GEORGIA. THE SYNOPTIC FLOW WILL GRADUALLY VEER AROUND TO A MORE SOUTHWEST/WEST DIRECTION TONIGHT. WIND SPEEDS WILL REMAIN 15 KT OR LESS. SEAS WILL BE MAINLY COMPRISED OF LONG PERIOD SWELLS...THE RESULT OF BACKWASH FROM THE HUGE NW ATLANTIC STORM...AND WILL AVERAGE 2-4 FT...HIGHEST ACROSS THE OUTER GEORGIA WATERS. SUNDAY THROUGH THURSDAY...EXPECT A DIVIDE BETWEEN RELATIVELY TRANQUIL CONDITIONS SUNDAY THROUGH TUESDAY AND A MORE HAZARDOUS WIND/SEA REGIME WEDNESDAY INTO THURSDAY. WINDS/SEAS WILL REMAIN BELOW SMALL CRAFT ADVISORY THRESHOLDS SUNDAY THROUGH AT LEAST TUESDAY. THE SEA BREEZE CIRCULATION WILL DEVELOP EACH AFTERNOON WITHIN A GENERAL W/SW FLOW REGIME AVERAGING AROUND 10 KT. MONDAY NIGHT THROUGH TUESDAY NIGHT...SW WINDS WILL INCREASE AHEAD OF A COLD FRONT/APPROACHING LOW PRESSURE...BUT WINDS SHOULD REMAIN CAPPED AT 20 KT AND SEAS WILL REMAIN UNDER 6 FT. WEDNESDAY...SW WINDS WILL INCREASE AND SEAS WILL BUILD AS DEEPENING LOW PRESSURE CROSSES THE CENTRAL APPALACHIANS AND DRIVES A STRONG COLD FRONT TOWARD THE REGION. MODELS THEN DEPICT COLD FROPA WEDNESDAY NIGHT...FOLLOWED BY A SURGE OF COLDER AIR/STRONG WINDS. SCA CONDITIONS APPEAR VIRTUALLY CERTAIN WEDNESDAY NIGHT INTO THURSDAY MORNING...AND A PERIOD OF GALES IS POSSIBLE ACROSS AT LEAST PARTS OF THE COASTAL WATERS. AS INLAND HIGH PRESSURE BUILDS SE...WINDS SHOULD DIMINISH AND SEAS SHOULD BEGIN TO SUBSIDE THURSDAY AFTERNOON. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && SYNOPSIS... NEAR TERM... SHORT TERM...SPR LONG TERM... AVIATION... MARINE...
Hazardous weather outlook, Mar 8, 4:04 PM EST, 9 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 404 PM EST SAT MAR 8 2014 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-092115- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 404 PM EST SAT MAR 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
Nearby
River Flood Warnings in Georgia, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.